# SDR QXEA2009040600224

- Difficulty date: March 31, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,880 hours, 20,406 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - LEFT LANDING GEAR TOOK APPROX. 19 SEC TO RETRACT.  DIVERTED TO PDX.  LANDING UNEVENTFUL.  PERFORMED PARTIAL REMOVAL, ADJUSTMENT, AND RE-INSTALLATION OF LT MLG RETRACT ACTUATOR, AND EXTENSION AND RETRACTION OF THE PRIMARY GEAR, IAW HS NR 32-0065, TR NR 32-246, AND TR NR 32-247, NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
